×

\(H_\infty\) control for network-based 2D systems with missing measurements. (English) Zbl 1406.93112

Summary: The problem of \(H_\infty\) control for network-based 2D systems with missing measurements is considered. A stochastic variable satisfying the Bernoulli random binary distribution is utilized to characterize the missing measurements. Our attention is focused on the design of a state feedback controller such that the closed-loop 2D stochastic system is mean-square asymptotic stability and has an \(H_\infty\) disturbance attenuation performance. A sufficient condition is established by means of linear matrix inequalities (LMIs) technique, and formulas can be given for the control law design. The result is also extended to more general cases where the system matrices contain uncertain parameters. Numerical examples are also given to illustrate the effectiveness of proposed approach.

MSC:

93B36 \(H^\infty\)-control
93C41 Control/observation systems with incomplete information
93E03 Stochastic systems in control theory (general)
93B52 Feedback control
93D20 Asymptotic stability in control theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Kaczorek, T., Two-Dimensional Linear Systems. Two-Dimensional Linear Systems, Lecture Notes in Control and Information Sciences, 68 (1985), Berlin, Germany: Springer, Berlin, Germany · Zbl 0593.93031
[2] Du, C.; Xie, L., \(H_∞\) Control and Filtering of Two-Dimensional Systems. \(H_∞\) Control and Filtering of Two-Dimensional Systems, Lecture Notes in Control and Information Sciences, 278 (2002), Berlin, Germany: Springer, Berlin, Germany · Zbl 1013.93001
[3] Bors, D.; Walczak, S., Application of 2D systems to investigation of a process of gas filtration, Multidimensional Systems and Signal Processing, 23, 1-2, 119-130 (2012) · Zbl 1256.49051 · doi:10.1007/s11045-010-0110-7
[4] Dewasurendra, D. A.; Bauer, P. H., A novel approach to grid sensor networks, Proceedings of the 15th IEEE International Conference on Electronics, Circuits and Systems (ICECS ’08) · doi:10.1109/ICECS.2008.4675072
[5] Bu, X. H.; Yu, F. S.; Fu, Z. Y.; Wang, F. Z., Stability analysis of high-order iterative learning control for a class of nonlinear switched systems, Abstract and Applied Analysis, 2013 (2013) · Zbl 1421.93118 · doi:10.1155/2013/684642
[6] Du, C.; Xie, L.; Zhang, C., \(H_\infty\) control and robust stabilization of two-dimensional systems in Roesser models, Automatica, 37, 2, 205-211 (2001) · Zbl 0970.93013 · doi:10.1016/S0005-1098(00)00155-2
[7] Guan, X.; Long, C.; Duan, G., Robust optimal guaranteed cost control for 2D discrete systems, IEE Proceedings: Control Theory and Applications, 148, 5, 355-361 (2001) · doi:10.1049/ip-cta:20010596
[8] Dhawan, A.; Kar, H., An LMI approach to robust optimal guaranteed cost control of 2-D discrete systems described by the Roesser model, Signal Processing, 90, 9, 2648-2654 (2010) · Zbl 1194.94077 · doi:10.1016/j.sigpro.2010.03.008
[9] Wu, L.; Gao, H., Sliding mode control of two-dimensional systems in Roesser model, IET Control Theory & Applications, 2, 4, 352-364 (2008) · doi:10.1049/iet-cta:20070203
[10] Feng, Z. Y.; Xu, L.; Wu, M.; He, Y., Delay-dependent robust stability and stabilisation of uncertain two-dimensional discrete systems with time-varying delays, IET Control Theory & Applications, 4, 10, 1959-1971 (2010) · doi:10.1049/iet-cta.2009.0284
[11] Singh, V., Stability analysis of 2-D discrete systems described by the Fornasini-Marchesini second model with state saturation, IEEE Transactions on Circuits and Systems II: Express Briefs, 55, 8, 793-796 (2008) · doi:10.1109/TCSII.2008.922412
[12] Liang, J. L.; Wang, Z. D.; Liu, Y. R.; Liu, X. H., State estimation for two-dimensional complex networks with randomly occurring nonlinearities and randomly varying sensor delays, International Journal of Robust and Nonlinear Control, 24, 1, 18-38 (2014) · Zbl 1417.93304 · doi:10.1002/rnc.2869
[13] Liang, J. L.; Wang, Z. D.; Liu, X. H.; Panos, L., Robust synchronization for 2-D discrete-time coupled dynamical networks, IEEE Transactions on Neural Networks and Learning Systems, 23, 6, 942-953 (2012)
[14] Xie, L.; Du, C.; Soh, Y. C.; Zhang, C., \(H_\infty\) and robust control of 2-D systems in FM second model, Multidimensional Systems and Signal Processing, 13, 3, 265-287 (2002) · Zbl 1028.93019 · doi:10.1023/A:1015808429836
[15] Xu, J. M.; Yu, L., \(H_\infty\) control for 2-D discrete state delayed systems in the second FM model, Acta Automatica Sinica, 34, 7, 809-813 (2008) · doi:10.3724/SP.J.1004.2008.00809
[16] Wu, L.; Wang, Z.; Gao, H.; Wang, C., Filtering for uncertain 2-D discrete systems with state delays, Signal Processing, 87, 9, 2213-2230 (2007) · Zbl 1186.94370 · doi:10.1016/j.sigpro.2007.03.002
[17] Ye, S.; Wang, W., Stability analysis and stabilisation for a class of 2-D nonlinear discrete systems, International Journal of Systems Science: Principles and Applications of Systems and Integration, 42, 5, 839-851 (2011) · Zbl 1233.93073 · doi:10.1080/00207721.2010.518255
[18] Dai, J. T.; Guo, Z.; Wang, S. L., Robust \(H_\infty\) control for a class of 2-D nonlinear discrete stochastic systems, Circuits, Systems, and Signal Processing, 32, 5, 2297-2316 (2013) · Zbl 1322.35179 · doi:10.1007/s00034-013-9573-8
[19] Hespanha, J. P.; Naghshtabrizi, P.; Xu, Y., A survey of recent results in networked control systems, Proceedings of the IEEE, 95, 1, 138-162 (2007) · doi:10.1109/JPROC.2006.887288
[20] Yang, T. C., Networked control system: a brief survey, IEE Proceedings: Control Theory and Applications, 153, 4, 403-412 (2006) · doi:10.1049/ip-cta:20050178
[21] Wang, J.; Zhang, K., Nonfragile \(H_\infty\) control for stochastic systems with Markovian jumping parameters and random packet losses, Abstract and Applied Analysis, 2014 (2014) · Zbl 1406.93109 · doi:10.1155/2014/934134
[22] Zhang, W.; Branicky, M. S.; Phillips, S. M., Stability of networked control systems, IEEE Control Systems Magazine, 21, 1, 84-99 (2001) · doi:10.1109/37.898794
[23] Wang, Y. L.; Xiang, Z. R.; Karimi, H. R., Observer-based \(H_\infty\) control design for nonlinear networked control systems with limited information, Abstract and Applied Analysis, 2013 (2013) · Zbl 1421.93047 · doi:10.1155/2013/604249
[24] Wang, Z. D.; Dong, H. L.; Shen, B.; Gao, H., Finite-horizon \(H_\infty\) filtering with missing measurements and quantization effects, IEEE Transactions on Automatic Control, 58, 7, 1707-1718 (2013) · Zbl 1369.93660 · doi:10.1109/TAC.2013.2241492
[25] Wang, Z. D.; Shen, B.; Shu, H. S.; Wei, G. L., Quantized \(H_\infty\) control for nonlinear stochastic time-delay systems with missing measurements, IEEE Transactions on Automatic Control, 57, 6, 1431-1444 (2012) · Zbl 1369.93583 · doi:10.1109/TAC.2011.2176362
[26] Hu, J.; Wang, Z.; Shen, B.; Gao, H., Quantised recursive filtering for a class of nonlinear systems with multiplicative noises and missing measurements, International Journal of Control, 86, 4, 650-663 (2013) · Zbl 1278.93269 · doi:10.1080/00207179.2012.756149
[27] Hu, J.; Chen, D. Y.; Du, J. H., State estimation for a class of discrete nonlinear systems with randomly occurring uncertainties and distributed sensor delays, International Journal of General Systems, 43, 3-4, 387-401 (2014) · Zbl 1302.93201 · doi:10.1080/03081079.2014.892251
[28] Hu, J.; Wang, Z. D.; Dong, H.; Gao, H., Recent advances on recursive filtering and sliding mode design for networked nonlinear stochastic systems: a survey, Mathematical Problems in Engineering, 2013 (2013) · Zbl 1299.93262 · doi:10.1155/2013/646059
[29] Hu, J.; Wang, Z. D.; Shen, B.; Gao, H., Gain-constrained recursive filtering with stochastic nonlinearities and probabilistic sensor delays, IEEE Transactions on Signal Processing, 61, 5, 1230-1238 (2013) · Zbl 1393.94261 · doi:10.1109/TSP.2012.2232660
[30] Hu, J.; Wang, Z. D.; Gao, H., Recursive filtering with random parameter matrices, multiple fading measurements and correlated noises, Automatica, 49, 11, 3440-3448 (2013) · Zbl 1315.93081 · doi:10.1016/j.automatica.2013.08.021
[31] Liu, X.; Gao, H.; Shi, P., Robust \(H_\infty\) filtering for 2-D systems with intermittent measurements, Circuits, Systems, and Signal Processing, 28, 2, 283-303 (2009) · Zbl 1173.93380 · doi:10.1007/s00034-008-9081-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.